Search results
Results: 80,236
Number of items: 80,236
-
Saccenti, E., Westerhuis, J. A., Smilde, A. K., van der Werf, M. J., Hageman, J. A., & Hendriks, M. M. W. B. (2011). Simplivariate models: uncovering the underlying biology in functional genomics data. PLoS ONE, 6(6). https://doi.org/10.1371/journal.pone.0020747 -
Loos, M. B. M., & Luzak, J. A. (2011). Richtlijn consumentenrechten in eindfase. Nederlands Tijdschrift voor Europees Recht, 17(7), 249-252. http://www.bjutijdschriften.nl/tijdschrift/tijdschrifteuropeesrecht/2011/7/NtER_1382-4120_2011_017_007_005.pdf -
Baltag, A., & Smets, S. (2011). Correlated Information: A Logic for Multi-Partite Quantum Systems. Electronic Notes in Theoretical Computer Science, 270(2), 3-14. https://doi.org/10.1016/j.entcs.2011.01.020 -
Sezneva, O., & Karaganis, J. (2011). Russia. In J. Karaganis (Ed.), Media piracy in emerging economies (pp. 149-217). Social Science Research Council. http://piracy.americanassembly.org/wp-content/uploads/2011/06/MPEE-PDF-Ch4-Russia.pdf -
Arsiwalla, X., de Boer, J., Papadodimas, K., & Verlinde, E. (2011). Degenerate stars and gravitational collapse in AdS/CFT. The Journal of High Energy Physics, 2011(1), 144. https://doi.org/10.1007/JHEP01(2011)144 -
Stok, W. J., Westerhof, B. E., Guelen, I., & Karemaker, J. M. (2011). Aortic pressure wave reconstruction during exercise is improved by adaptive filtering: a pilot study. Medical & Biological Engineering & Computing, 49(8), 909-916. https://doi.org/10.1007/s11517-011-0795-2 -
Aad, G., et al., U., Bentvelsen, S., Colijn, A. P., de Jong, P., de Nooij, L., Doxiadis, A. D., Ferrari, P., Garitaonandia, H., Geerts, D. A. A., Gosselink, M., Kayl, M. S., Koffeman, E., Lee, H., Linde, F., Mechnich, J., Mussche, I., Ottersbach, J. P., Tsiakiris, M., ... Vreeswijk, M. (2011). Measurement of the inclusive and dijet cross-sections of b-jets in pp collisions at √s = 7~TeV with the ATLAS detector. European Physical Journal C, 71(12), Article 1846. https://doi.org/10.1140/epjc/s10052-011-1846-4 -
Gallot, Y., Moree, P., & Hommersom, H. (2011). Value distribution of coefficients of cyclotomic polynomials. Uniform Distribution Theory, 6(2), 177-206. http://www.boku.ac.at/MATH/udt/vol06/no2/13GaMoHo11-2.pdf
Page 6000 of 8024